# SDR UPS05844239

- Difficulty date: April 7, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Component: Escape Slide
- Component part number: 51561004DGDME
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE BOTTLE PRESSURE 2000 LBS.  REMOVED AND REPLACED ESCAPE SLIDE.
